ON THE STABILITY AND BOUNDEDNESS OF SOLUTIONS OF NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS WITH DELAY


Tunc C.

FILOMAT, vol.24, no.3, pp.1-10, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.2298/fil1003001t
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1-10

Abstract

By defining a Lyapunov functional, we investigate the stability and boundedness of solutions to nonlinear third order differential equation with constant delay, r;